Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On local tameness of certain graphs of groups

Rita Gitik

Algebraic & Geometric Topology 19 (2019) 3701–3710
Bibliography
1 L Bessières, G Besson, S Maillot, M Boileau, J Porti, Geometrisation of 3–manifolds, 13, Eur. Math. Soc. (2010) MR2683385
2 K Fujiwara, P Papasoglu, JSJ–decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
3 R Gitik, Tameness and geodesic cores of subgroups, J. Austral. Math. Soc. Ser. A 69 (2000) 153 MR1775175
4 R Gitik, On tame subgroups of finitely presented groups, Ann. Math. Qué. 43 (2019) 213 MR3925143
5 V Guirardel, G Levitt, JSJ decompositions of groups, 395, Soc. Math. France (2017) MR3758992
6 E I Khukhro, V D Mazurov, Unsolved problems in group theory: the Kourovka notebook, preprint (2018) arXiv:1401.0300v13
7 B Kleiner, J Lott, Notes on Perelman’s papers, Geom. Topol. 12 (2008) 2587 MR2460872
8 M L Mihalik, Compactifying coverings of 3–manifolds, Comment. Math. Helv. 71 (1996) 362 MR1418943
9 M L Mihalik, S T Tschantz, Tame combings of groups, Trans. Amer. Math. Soc. 349 (1997) 4251 MR1390045
10 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, 289, Soc. Math. France (2003) MR2032389
11 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
12 J P Serre, Trees, Springer (1980) MR607504
13 J Simon, Compactification of covering spaces of compact 3–manifolds, Michigan Math. J. 23 (1976) 245 MR431176
14 T W Tucker, Non-compact 3–manifolds and the missing-boundary problem, Topology 13 (1974) 267 MR353317